Conformable Fractional Approximations Using Max-Product Operators
Here we study the approximation of functions by a big variety of Max-Product operators under conformable fractional differentiability. These are positive sublinear operators. Our study is based on our general results about positive sublinear operators. We produce Jackson type inequalities under conformable fractional initial conditions. So our approach is quantitative by producing inequalities with their right hand sides involving the modulus of continuity of a high order conformable fractional derivative of the function under approximation. It follows Anastassiou (Conformable fractional approximation by max-product operators, 2017, ).
- 1.M. Abu Hammad, R. Khalil, Abel’s formula and Wronskian for conformable fractional differential equations. Int. J. Differ. Equ. Appl. 13(3), 177–183 (2014)Google Scholar
- 2.G. Anastassiou, Approximation by Sublinear Operators (2017, submitted)Google Scholar
- 3.G. Anastassiou, Conformable Fractional Approximation by Max-Product Operators (2017, submitted)Google Scholar
- 8.G.G. Lorentz, Bernstein Polynomials, 2nd edn. (Chelsea Publishing Company, New York, 1986)Google Scholar